# SDR AALA202401109862

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A320*
- Aircraft serial: 6420
- Aircraft time: 29,273 hours, 11,853 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LOCK FOR LAVATORY AT DOOR L3 ISN'T WORKING PROPERLY. GETS STUCK IN LOCKED POSITION. LUBRICATED LOCKING MECHANISM AT LAV L3.
